# SDR ASAA2014101509397

- Difficulty date: October 15, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 23,178 hours, 7,109 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Anti Ice Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WING ANTI-ICE LIGHT WILL NOT TEST.  LT COWL VALVE ANTI-ICE LIGHT WILL NOT TEST.  ACFT GROUNDED. FOUND P18-3 A6 ENG 1 & WING ANTI ICE CONT CIRCUIT BREAKER OUT. CHECKED BEHIND P18-3 PANEL FOR CONTAMINATION OR DEFECTS, NONE NOTED.  RESET CIRCUIT BREAKER IAW SWPM 20-60-01. WING ANTI-ICE LIGHT, OPS NORMAL. GROUND VERIFICATION NORMAL.
